# SDR DALA2023091207471

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 89,112 hours, 17,200 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 L2 SLIDE BTL OUT OF LIMITS. CORRECTIVE ACTION: REPLACED 2L DOOR SLIDE REF AMDS W/C 5200-44-73 (4589030)
